It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


Hi everyone. I took BC (Alesse 28 day pack) for about a month and a half and just stopped taking it about four days ago. I really could not handle the horrific acne it gave me as well as other reasons. My regular period is supposed to be sometime next week but I have bleeding all day today. It is not light enough to be spotting but not as heavy as my normal periods are. I do feel some period-like pain though. Is this normal after stopping birth control? How long should it last? Should I expect to get my period next week too (provided that this stops by then) or is this it?





All times are GMT -7. The time now is 12:36 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!